# SDR FDEA202305170889

- Difficulty date: May 17, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 83,325 hours, 33,381 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 653N0021315
- Part serial: NSN
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 PYLON, I/B DRAG BRACE FITTING REQUIRES REPLACEMENT. ALSO O/B FITTING. REMOVED AND REPLACED I/B & O/B DRAG BRACE FITTINGS ON # 1 PYLON PER EA # T F-5730-  T0374307 P1. "WINGS-PLATES AND SKINS- LH WING UPPER SKIN AT PYLON DRAG FITTING, CRACK   FINDINGS *THIS EA DEVIATES FROM EO F-5730-E0340076."    MAJOR REPAIR
